AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 175 found      Go to page: 1 2 3 4 5 6

[61] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[62] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[63] Jason Howell, Hyesuk Lee and Shuhan Xu. Numerical study of a viscoelastic flow in a moving domain. Contemporary Mathematics 586 (2013) 181-188.
Book volume table of contents   
View Article: PDF

[64] William Layton, Hoang Tran and Catalin Trenchea. Stability of partitioned methods for magnetohydrodynamics flows at small magnetic Reynolds number. Contemporary Mathematics 586 (2013) 231-238.
Book volume table of contents   
View Article: PDF

[65] W. Layton and A. Takhirov. Numerical analysis of wall adapted nonlinear filter models of turbulent flows. Contemporary Mathematics 586 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[66] V. A. Bokil and N. L. Gibson. Stability and dispersion analysis of high order FDTD methods for Maxwell's equations in dispersive media. Contemporary Mathematics 586 (2013) 73-81.
Book volume table of contents   
View Article: PDF

[67] J. W. Banks, J. A. F. Hittinger, J. M. Connors and C. S. Woodward. A posteriori error estimation via nonlinear error transport with application to shallow water. Contemporary Mathematics 586 (2013) 35-42.
Book volume table of contents   
View Article: PDF

[68] Zhendong Gu and Yanping Chen. Chebyshev spectral-collocation method for Volterra integral equations. Contemporary Mathematics 586 (2013) 163-170.
Book volume table of contents   
View Article: PDF

[69] Pu Song and Ivan Yotov. Coupling surface and subsurface flows with curved interfaces. Contemporary Mathematics 586 (2013) 331-339.
Book volume table of contents   
View Article: PDF

[70] Abigail L. Bowers. Numerical approximation of a multiscale Leray model for incompressible, viscous flow. Contemporary Mathematics 586 (2013) 83-91.
Book volume table of contents   
View Article: PDF

[71] Erica M. D’Agnillo and Leo G. Rebholz. On the enforcement of discrete mass conservation in incompressible flow simulations with continuous velocity approximation. Contemporary Mathematics 586 (2013) 143-151.
Book volume table of contents   
View Article: PDF

[72] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[73] Minh-Binh Tran. Overlapping optimized Schwarz methods for parabolic equations in $n$ dimensions. Proc. Amer. Math. Soc. 141 (2013) 1627-1640.
Abstract, references, and article information   
View Article: PDF

[74] Georgios Akrivis. Implicit--explicit multistep methods for nonlinear parabolic equations. Math. Comp. 82 (2013) 45-68. MR 2983015.
Abstract, references, and article information   
View Article: PDF

[75] Helge Holden, Kenneth H. Karlsen and Trygve Karper. Operator splitting for two-dimensional incompressible fluid equations. Math. Comp. 82 (2013) 719-748.
Abstract, references, and article information   
View Article: PDF

[76] Weizhu Bao and Yongyong Cai. Optimal error estimates of finite difference methods for the Gross-Pitaevskii equation with angular momentum rotation. Math. Comp. 82 (2013) 99-128. MR 2983017.
Abstract, references, and article information   
View Article: PDF

[77] Holger Wendland. A high-order approximation method for semilinear parabolic equations on spheres. Math. Comp. 82 (2013) 227-245. MR 2983023.
Abstract, references, and article information   
View Article: PDF

[78] Helge Holden, Christian Lubich and Nils Henrik Risebro. Operator splitting for partial differential equations with Burgers nonlinearity. Math. Comp. 82 (2013) 173-185. MR 2983020.
Abstract, references, and article information   
View Article: PDF

[79] Bernardo Cockburn, Ivan Merev and Jianliang Qian. Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations. Math. Comp. 82 (2013) 187-212. MR 2983021.
Abstract, references, and article information   
View Article: PDF

[80] Bangti Jin and Xiliang Lu. Numerical identification of a Robin coefficient in parabolic problems. Math. Comp. 81 (2012) 1369-1398.
Abstract, references, and article information   
View Article: PDF

[81] T. Gallouët, A. Larcher and J. C. Latché. Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm{L}^1$ data. Math. Comp. 81 (2012) 1429-1454.
Abstract, references, and article information   
View Article: PDF

[82] Patricio Jara. Rational approximation schemes for solutions of the first and second order Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 3885-3898. MR 2529897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Bojan Popov and Ognian Trifonov. Order of convergence of second order schemes based on the minmod limiter. Math. Comp. 75 (2006) 1735-1753. MR 2240633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] E. O'Riordan, M. L. Pickett and G. I. Shishkin. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006) 1135-1154. MR 2219022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Eskil Hansen. Runge-Kutta time discretizations of nonlinear dissipative evolution equations. Math. Comp. 75 (2006) 631-640. MR 2196983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid. Math. Comp. 75 (2006) 7-41. MR 2176388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Blaise Faugeras, Jérôme Pousin and Franck Fontvieille. An efficient numerical scheme for precise time integration of a diffusion-dissolution/precipitation chemical system. Math. Comp. 75 (2006) 209-222. MR 2176396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Olivier Vacus. Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem. Math. Comp. 74 (2005) 177-200. MR 2085407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Nguyen Minh Chuong and Bui Kien Cuong. Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proc. Amer. Math. Soc. 132 (2004) 3589-3597. MR 2084081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 175 found      Go to page: 1 2 3 4 5 6